Alert archive / Texas / River Flood Warnings in 2015

River Flood Warning 39, NWS Shreveport, LA

March 9, 20154 counties in Texas

NWS Shreveport, LA issued this river flood warning at Mar 9, 2015, 9:39 AM CDT for 4 counties in Texas. It took effect at Mar 9, 2015, 11:30 PM CDT. It was in force for 3 days.

The area

The outline as issued.

The facts

Issued
Mar 9, 2015, 9:39 AM CDT (14:39 UTC)
In effect from
Mar 9, 2015, 11:30 PM CDT
Expired
Mar 13, 2015, 9:30 AM CDT
In force
3 days
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
Minor

Counties Cherokee County, TX, Nacogdoches County, TX, Rusk County, TX, Smith County, TX

The radar

The Shreveport radar (KSHV), 129 km from the middle of the area, began a volume at 14:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Mud Creek near Jacksonville (JKST2). The gauge peaked at 10.05 ft at Mar 11, 2015, 5:00 PM CDT.

actionminormoderate101503/0903/1003/1103/1203/1303/14
Action stage
8.5 ft
Minor stage
9 ft
Moderate stage
15 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08034500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

010 
WGUS44 KSHV 091439
FLWSHV


BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
939 AM CDT MON MAR 9 2015

TXC073-347-401-423-101439-
/O.NEW.KSHV.FL.W.0039.150310T0430Z-150312T1930Z/
/JKST2.1.ER.150310T0430Z.150311T0000Z.150312T0130Z.NO/
939 AM CDT MON MAR 9 2015

The National Weather Service in Shreveport has issued a 

* FLOOD WARNING FOR 
  the Mud Creek Near Jacksonville Texas.
* from this evening to Thursday afternoon...or until the warning is 
  cancelled.
* AT 900 AM Monday the stage was 8.3 feet. 
* Minor flooding is forecast. 
* Flood stage is 9 feet. 
* Forecast...Rise above flood stage by this Monday evening and
  continue to rise to near 10.0 feet by Tuesday evening. The creek
  will fall below flood stage by Wednesday evening.
* Impact...Minor lowland flooding.

&&

LAT...LON 3217 9520 3217 9514 3190 9505 3181 9497 3196 9519

$$
5 follow-up statements
903 
WGUS84 KSHV 101511
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1011 AM CDT TUE MAR 10 2015

TXC347-401-111511-
/O.CON.KSHV.FL.W.0038.000000T0000Z-150313T1200Z/
/CUST2.1.ER.000000T0000Z.150310T1220Z.150312T0000Z.NO/
1011 AM CDT TUE MAR 10 2015

The flood warning continues for
  the East Fork Angelina River Near Cushing Texas.
* until Friday morning...or until the warning is cancelled.
* At 720 AM Tuesday the stage was 11.0 feet. 
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 10 feet. 
* Forecast...The bayou will continue to fall to below flood stage by 
  Wednesday evening.  Also the East Fork is cresting as of this
  Tuesday morning near 11 feet.
* Impact...at 11.0 feet...Expect lowland flooding to gradually 
  decrease and end.
  
&&

LAT...LON 3180 9497 3188 9490 3187 9477 3184 9477 3182 9493

$$

TXC073-347-401-423-111510-
/O.EXT.KSHV.FL.W.0039.000000T0000Z-150313T1424Z/
/JKST2.1.ER.150310T0015Z.150311T0600Z.150312T2024Z.NO/
1011 AM CDT TUE MAR 10 2015

...The flood warning extended until Friday morning...The flood 
warning continues for
  the Mud Creek Near Jacksonville Texas.
* until Friday morning...or until the warning is cancelled.
* At 1000 AM Tuesday the stage was 9.8 feet. 
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 9 feet. 
* Forecast...The creek will continue rising to near 11.4 feet by 
  early Wednesday morning.  The creek will fall below flood stage 
  Thursday afternoon.
* Impact...Minor lowland flooding.

&&

LAT...LON 3217 9520 3217 9514 3190 9505 3181 9497 3196 9519

$$
066 
WGUS84 KSHV 111508
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
ISSUED BY NATIONAL WEATHER SERVICE FORT WORTH TX
1008 AM CDT WED MAR 11 2015

TXC159-343-387-449-121508-
/O.EXT.KSHV.FL.W.0027.000000T0000Z-150314T1630Z/
/TLCT2.1.ER.150305T0439Z.150307T0745Z.150313T2230Z.NO/
1008 AM CDT WED MAR 11 2015

The flood warning continues for
  the Sulphur River Below Talco.
* until Saturday morning...or until the warning is cancelled.
* At  9:15 AM Wednesday THE stage WAS 24.2 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 20.0 feet. 
* FORECAST...The river will continue rising to near 24.5 feet by 
  Wednesday afternoon. The river will fall below flood stage late 
  Friday afternoon.
* Impact...at 25.0 feet...Expect moderate flooding of lowland areas 
  with some secondary roadways closed. All cattle and equipment 
  nearby the river should be moved to higher ground.

&&

LAT...LON 3342 9530 3340 9481 3328 9465 3327 9466 3336 9530

$$

TXC037-067-343-121508-
/O.CON.KSHV.FL.W.0024.000000T0000Z-000000T0000Z/
/NAPT2.1.ER.000000T0000Z.150314T1200Z.000000T0000Z.NO/
1008 AM CDT WED MAR 11 2015

The flood warning continues for
  the Sulphur River Near Naples.
* until further notice...or until the warning is cancelled.
* At  6:30 AM Wednesday THE stage WAS 28.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 22.0 feet. 
* FORECAST...The river will continue rising to near 28.5 feet by 
  Saturday morning then begin falling.

&&

LAT...LON 3328 9465 3327 9457 3329 9451 3327 9451 3324 9465

$$

TXC347-401-121508-
/O.EXT.KSHV.FL.W.0038.000000T0000Z-150314T0600Z/
/CUST2.1.ER.000000T0000Z.150310T1220Z.150312T1800Z.NO/
1008 AM CDT WED MAR 11 2015

...The flood warning extended until late Friday night...The flood 
warning continues for
  the East Fork Angelina River Near Cushing.
* until late Friday night...or until the warning is cancelled.
* At  6:30 AM Wednesday THE stage WAS 10.5 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet. 
* Forecast...The river will continue to fall to below flood stage by 
  Thursday afternoon.
* Impact...at 11.0 feet...Expect lowland flooding to gradually 
  decrease and end.

$$

TXC073-347-401-423-121508-
/O.EXT.KSHV.FL.W.0039.000000T0000Z-150313T0400Z/
/JKST2.1.ER.150310T0015Z.150310T1815Z.150312T1000Z.NO/
1008 AM CDT WED MAR 11 2015

The flood warning continues for
  the Mud Creek Near Jacksonville.
* until Thursday evening...or until the warning is cancelled.
* At  9:00 AM Wednesday THE stage WAS 9.7 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.0 feet. 
* Forecast...The river should crest midday Wednesday near 10 feet and
  will fall to below flood stage by early Thursday morning.
* Impact...at 9.0 feet...Expect lowland flooding of timber resources 
  along with some farmland.

$$

TXC067-315-121508-
/O.CON.KSHV.FL.W.0028.000000T0000Z-000000T0000Z/
/JEFT2.1.ER.150305T0815Z.150313T1800Z.000000T0000Z.NO/
1008 AM CDT WED MAR 11 2015

The flood warning continues for
  the Black Cypress Bayou At Jefferson.
* until further notice...or until the warning is cancelled.
* At  9:00 AM Wednesday THE stage WAS 15.7 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 13.0 feet. 
* FORECAST...The river will continue rising to near 16.5 feet by 
  Friday afternoon then begin falling.
* Impact...at 18.0 feet...Expect moderate to severe lowland flooding 
  with some secondary roadways near the bayou facing flooding.

&&

LAT...LON 3297 9448 3275 9425 3275 9433 3278 9440 3289 9450

$$

TXC183-203-315-459-121507-
/O.CON.KSHV.FL.W.0040.000000T0000Z-000000T0000Z/
/JFFT2.1.ER.150310T0041Z.150314T1200Z.000000T0000Z.NO/
1008 AM CDT WED MAR 11 2015

The flood warning continues for
  the Little Cypress Bayou Near Jefferson.
* until further notice...or until the warning is cancelled.
* At  9:15 AM Wednesday THE stage WAS 14.4 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 13.0 feet. 
* FORECAST...The river will continue rising to near 15.0 feet by 
  Saturday morning then begin falling.
* Impact...at 16.0 feet...Lowland flooding will slowly decrease, 
  however, the creek will remain above flood stage for several more 
  days.

&&

LAT...LON 3267 9470 3266 9448 3276 9427 3273 9425 3260 9459

$$

TXC183-121507-
/O.EXT.KSHV.FL.W.0050.000000T0000Z-150313T0408Z/
/KLGT2.1.ER.000000T0000Z.150311T1130Z.150311T1608Z.NO/
1008 AM CDT WED MAR 11 2015

The flood warning continues for
  the Rabbit Creek At Kilgore.
* until Thursday evening...or until the warning is cancelled.
* At  6:30 AM Wednesday THE stage WAS 10.5 feet. 
* Minor flooding is occurring and Nonflood flooding is forecast.
* Flood stage is 10.0 feet. 
* Forecast...The river has crested and will continue to fall to 
  below flood stage by late Wednesday morning.
* Impact...at 10.0 feet...Expect lowland flooding of timber resources 
  in and near the creek. Some oil field operations may be affected.

$$

TXC159-343-449-121507-
/O.CON.KSHV.FL.W.0032.000000T0000Z-000000T0000Z/
/WOCT2.1.ER.150306T1400Z.150312T1800Z.000000T0000Z.NO/
1008 AM CDT WED MAR 11 2015

The flood warning continues for
  the White Oak Creek Near Talco.
* until further notice...or until the warning is cancelled.
* At  9:15 AM Wednesday THE stage WAS 17.6 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 16.0 feet. 
* FORECAST...The river will continue rising to a crest near 18.0 feet
  by Thursday afternoon then begin falling.
* Impact...at 18.0 feet...Expect minor lowland flooding problems to 
  gradually diminish.

&&

LAT...LON 3328 9531 3336 9506 3328 9466 3324 9465 3326 9513

$$
527 
WGUS84 KSHV 111840
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
140 PM CDT WED MAR 11 2015

TXC347-401-121840-
/O.EXT.KSHV.FL.W.0038.000000T0000Z-150314T1800Z/
/CUST2.1.ER.000000T0000Z.150310T1220Z.150313T0600Z.NO/
140 PM CDT WED MAR 11 2015

...The flood warning extended until Saturday afternoon...The flood 
warning continues for
  the East Fork Angelina River Near Cushing Texas.
* until Saturday afternoon...or until the warning is cancelled.
* At 630 AM Wednesday the stage was 10.5 feet. 
* Minor flooding is occurring and no flooding is forecast.
* Flood stage is 10 feet.  Also the East Fork crested near 10.5 feet
  during Tuesday.
* Forecast...Recede below flood stage during this Wednesday afternoon.
* Impact...at 11.0 feet...Expect lowland flooding to gradually 
  decrease and end.
  
&&

LAT...LON 3180 9497 3188 9490 3187 9477 3184 9477 3182 9493

$$

TXC073-347-401-423-121634-
/O.EXT.KSHV.FL.W.0039.000000T0000Z-150312T1634Z/
/JKST2.1.ER.150310T0015Z.150311T1800Z.150311T2234Z.NO/
140 PM CDT WED MAR 11 2015

The flood warning continues for
  the Mud Creek Near Jacksonville Texas.
* until Thursday morning...or until the warning is cancelled.
* At 100 PM Wednesday the stage was 10.0 feet. 
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 9 feet. 
* Forecast...Expect little change to very slight rises through
  Thursday morning.
* Impact...at 9.0 feet...Expect lowland flooding of timber resources 
  along with some farmland.
  
&&

LAT...LON 3180 9498 3198 9519 3218 9516 3194 9513 3185 9497

$$

TXC183-121839-
/O.EXT.KSHV.FL.W.0050.000000T0000Z-150313T0626Z/
/KLGT2.1.ER.000000T0000Z.150311T1130Z.150311T1826Z.NO/
140 PM CDT WED MAR 11 2015

...The flood warning extended until late Thursday night...The flood 
warning continues for
  the Rabbit Creek At Kilgore Texas.
* until late Thursday night...or until the warning is cancelled.
* At 630 AM Wednesday the stage was 10.5 feet. 
* Minor flooding is occurring and no flooding is forecast.
* Flood stage is 10 feet. 
* Forecast...The creek will continue to fall to below flood stage by 
  this Wednesay afternoon.  Also Rabbit Creek crested near 11.5 feet
  during Tuesday.
* Impact...at 10.0 feet...Expect lowland flooding of timber resources 
  in and near the creek.  Some oil field operations may be affected.

&&

LAT...LON 3233 9499 3242 9489 3245 9479 3242 9478 3230 9498

$$
336 
WGUS84 KSHV 121511
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1011 AM CDT THU MAR 12 2015

TXC073-347-401-423-131511-
/O.EXT.KSHV.FL.W.0039.000000T0000Z-150313T2100Z/
/JKST2.1.ER.150310T0015Z.150311T2315Z.150313T0300Z.NO/
1011 AM CDT THU MAR 12 2015

...The flood warning extended until Friday afternoon...The flood 
warning continues for
  the Mud Creek Near Jacksonville Texas.
* until Friday afternoon...or until the warning is cancelled.
* At 1000 AM Thursday the stage was 9.5 feet. 
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 9 feet. 
* Forecast...The creek will continue to fall to below flood stage by 
  this Thursday evening.  Also Mud Creek crested at 10.0 feet during
  late Tuesday afternoon.
* Impact...at 9.0 feet...Expect lowland flooding of timber resources 
  along with some farmland.
  
&&

LAT...LON 3180 9498 3198 9519 3218 9516 3194 9513 3185 9497

$$
516 
WGUS84 KSHV 131430
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
930 AM CDT FRI MAR 13 2015

TXC347-401-131500-
/O.CAN.KSHV.FL.W.0038.000000T0000Z-150315T1800Z/
/CUST2.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
930 AM CDT FRI MAR 13 2015

The flood warning is cancelled for
  the East Fork Angelina River Near Cushing Texas.
* At 700 AM Friday the stage was 9.0 feet.
* Fell below flood stage early Thursday morning.
* Flood stage is 10 feet. 
* Forecast...The East Fork will remain near steady through 
  Saturday near 9 feet.
  
$$

TXC073-347-401-423-131500-
/O.CAN.KSHV.FL.W.0039.000000T0000Z-150313T2100Z/
/JKST2.1.ER.150310T0015Z.150311T2315Z.150313T0445Z.NO/
930 AM CDT FRI MAR 13 2015

The flood warning is cancelled for
  the Mud Creek Near Jacksonville Texas.
* At 900 AM Friday the stage was 8.7 feet. 
* Fell below flood stage at 1145 PM Thursday.
* Flood stage is 9 feet. 
* Forecast...The creek will continue to fall to 8.3 feet by
  Saturday morning.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Mar 9, 9:18 AM CDT, 21 minutes earlier.

Area forecast discussion, Mar 9, 9:18 AM CDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
918 AM CDT MON MAR 9 2015

.DISCUSSION...
UPDATED TO LOWER AFTN HIGHS SLIGHTLY...AND TO CLEAN UP SOME
ERRONEOUS WORDING FOR TUE NIGHT FCST. WARM FRONT MAY APPROACH
SOUTHERN CWA BY LATE AFTN...WITH HIGHS IN MID/UPPER 50S. FURTHER NORTH...
TEMPS WILL ONLY CREEP UP A FEW DEGREES FROM CURRENT READINGS AT
BEST...WITH WIDESPREAD RAIN AREAWIDE. SOME EMBEDDED CONVECTION
POSSIBLE NEAR WARM FRONT...AS TRENDS SEEM TO CURRENTLY INDICATE IN
SE TX./VII/.

&&

.PREV DISCUSSION... /ISSUED 643 AM CDT MON MAR 9 2015/

AVIATION...
WIDESPREAD RAIN/FOG WILL OCCUR THROUGHOUT MUCH OF THE 12Z TAF PERIOD...
RESULTING IN IFR WEATHER THROUGH 12Z TUESDAY. ISOLATED EMBEDDED TSTMS
ARE POSSIBLE THIS AFTERNOON...CREATING POCKETS OF TURBULENCE.
ICING SHOULD NOT BE PROBLEM FOR THE LOWER ALTITUDES WITH FREEZING
LEVELS ACROSS THE AREA FAIRLY CONSISTENT...AVERAGING AROUND 11 KFT.

/14/

PREV DISCUSSION... /ISSUED 407 AM CDT MON MAR 9 2015/

DISCUSSION...
WIDESPREAD RAINFALL CONTINUES ACROSS THE REGION THIS MORNING...AS
AN UPPER TROF CONTINUES TO DIG SEWD ACROSS NRN MEXICO. THIS TROF
WILL TAKE A MORE EWD TURN TODAY...CONTINUING TO PUMP PACIFIC
MOISTURE INTO OUR REGION...AS AN EMBEDDED VORT EJECTS. LIFT WILL
INCREASE TODAY AS A RESULT...WHICH WILL TO A PICK UP OF INTENSITY
OF RAINFALL...PARTICULARLY ACROSS DEEP E TX. GIVEN THE PREVIOUS
PRECIP OF THE LAST WEEK OR SO...POTENTIAL FOR FLASH FLOODING IS
ELEVATED. THEREFORE...A FLASH FLOOD WATCH WILL TAKE EFFECT AT 7
AM...AND WILL CONTINUE THROUGH 1 AM TUESDAY. HEAVIEST RAINFALL
LOOKS TO TAKE SHAPE THIS AFTERNOON AND TONIGHT...AS A SFC LOW
DEVELOPS ALONG THE TX GULF COAST AND TRACKS NEWD INTO THE REGION.
HEAVY RAINFALL AXIS WILL SHIFT EWD INTO MS WITH THE SFC LOW
THROUGH TUESDAY AS THE UPPER FLOW BECOMES MORE STABLE.

TROF IS FCST TO LINGER OVER TX AND BECOME CUT OFF AS WE MOVE INTO
THE MIDDLE PART OF THE WORK WEEK. UPPER FLOW WILL BECOME NEARLY
DUE SOUTHERLY...AND GULF MOISTURE WILL WRAP BACK INTO OUR REGION
AND BRING LIKELY RAIN CHANCES BACK TO OUR THE ERN HALF OF THE CWA
EARLY THURSDAY. ANOTHER VORT PIVOTING AROUND THE SERN SIDE OF THE
LOW WILL FORCE THE RAINFALL NWD BY FRIDAY...WHICH WILL SEND THE
WIDESPREAD RAINFALL NWD. HOWEVER...BROAD-SCALE SRN JET WILL
CONTINUE TO HOLD THE TROF IN OVER THE SRN CONUS THROUGH THE
WEEKEND.

THE UPSIDE TO THIS VERY WET PATTERN IS THAT MAX TEMPS LOOK TO
CLIMB TO AND LINGER VERY NEAR OR EVEN ABOVE NORMAL FROM MIDWEEK
ONWARD. THE DOWNSIDE IS THAT SUNSHINE WILL BE VERY LIMITED DURING
THE NEXT SEVEN DAYS...IF WE SEE IT AT ALL. /12/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  54  52  63  50  66 / 100  90  40  10  10
MLU  53  53  65  51  64 / 100  90  60  30  30
DEQ  50  45  62  45  69 / 100 100  30  10  10
TXK  49  46  61  48  67 / 100 100  30  10  10
ELD  51  51  60  47  64 / 100  90  50  20  20
TYR  54  47  61  49  68 / 100  90  20  10  10
GGG  54  50  62  48  68 / 100 100  30  10  10
LFK  57  54  63  51  67 / 100  90  30  10  20

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES:
     TXZ124>126-136>138-149>153-165>167.

&&
Hazardous weather outlook, Mar 9, 4:38 AM CDT, 5 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
438 AM CDT MON MAR 9 2015

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-100945-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA-
NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-
FRANKLIN-TITUS-CAMP-MORRIS-CASS-
438 AM CDT MON MAR 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

WIDESPREAD RAINFALL WILL GRADUALLY INCREASE IN INTENSITY TODAY AND
TONIGHT...AS AN UPPER LEVEL DISTURBANCE APPROACHES. WHILE
WIDESPREAD FLOODING IS NOT EXPECTED...ISOLATED MINOR FLOODING OF
LOW LYING AND POOR DRAINAGE AREAS CANNOT BE RULED OUT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

RAIN WILL CONTINUE THROUGH TUESDAY MORNING...WITH WIDESPREAD
RAINFALL TOTALS FOR THE EVENT OF ONE TO THREE INCHES POSSIBLE
BEFORE BEGINNING TO DIMINISH FROM WEST TO EAST. RAIN WILL MAKE A
RESURGENCE INTO NORTH LOUISIANA AND SOUTHERN ARKANSAS THURSDAY...
AS ANOTHER UPPER LEVEL DISTURBANCE MOVES OVER THE REGION THURSDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS WILL NOT BE NEEDED THROUGH TONIGHT.

TXZ124>126-136>138-149>153-165>167-100945-
WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA-
NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX-
438 AM CDT MON MAR 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST TEXAS AND
NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

WIDESPREAD RAINFALL WILL GRADUALLY INCREASE IN INTENSITY TODAY
AND TONIGHT...AS AN UPPER LEVEL DISTURBANCE APPROACHES. SOILS ARE
ALREADY SATURATED FROM PREVIOUS PRECIPITATION OVER THE LAST WEEK
OR SO...AND THE INCREASE IN INTENSITY WILL LIKELY LEAD TO SOME
FLASH FLOODING...ESPECIALLY FOR LOW LYING AND POOR DRAINAGE AREAS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

RAIN WILL CONTINUE THROUGH EARLY TUESDAY MORNING...WITH WIDESPREAD
RAINFALL TOTALS FOR THE EVENT OF TWO TO FOUR INCHES POSSIBLE
BEFORE THE RAIN BEGINS TO DIMINISH FROM WEST TO EAST. ANY FLOODING
THREAT WILL MOST LIKELY COME TO AN END BY TUESDAY MORNING... AND NO
HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS MAY BE NEEDED TODAY AND TONIGHT.

12

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 9, 9:28 AM CDTRiver Flood WarningSHVAnderson, Cherokee, Houston, Trinity25 days
Mar 9, 9:28 AM CDTRiver Flood WarningSHVAngelina, Houston, Polk, Trinity, Tyler34 days
Mar 9, 9:30 AM CDTRiver Flood WarningSHVAngelina, Cherokee, Nacogdoches25 days
Mar 9, 9:32 AM CDTRiver Flood WarningSHVNacogdoches, Rusk4 days
Mar 9, 10:11 AM CDTRiver Flood WarningSHVGregg, Harrison, Marion, Upshur8 days
Mar 9, 10:16 AM CDTRiver Flood WarningSHVCass, Harrison, Marion15 days
Mar 9, 1:29 PM CDTRiver Flood WarningSHVNacogdoches, Rusk, San Augustine, Shelby21 days
Mar 9, 1:29 PM CDTRiver Flood WarningSHVSabine, San Augustine68 hr
Mar 9, 1:35 PM CDTRiver Flood WarningSHVGregg, Smith, Upshur, Wood14 days
Mar 9, 1:35 PM CDTRiver Flood WarningSHVGregg, Rusk16 days
Mar 9, 1:35 PM CDTRiver Flood WarningSHVGregg, Harrison, Panola, Rusk9 days
Mar 9, 5:40 PM CDTFlash Flood WarningSHVAngelina, Cherokee, Nacogdoches, Rusk4 hr
Mar 9, 6:04 PM CDTFlash Flood WarningSHVGregg, Smith, Upshur, Wood4 hr

Nearby

River Flood Warnings in Texas, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.